# SDR DALA14018836810

- Difficulty date: March 22, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 51,875 hours, 15,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT BS 1520,  S24 - 27R CHAFED.  CUTOUT DAMAGED AREA OF FRAME FABRICATED REPAIR ANGLE.  INSTALLED REPAIR ANGLE ALL IAW ER/A: 522809-14, REV ORIGINAL.
